# SDR SWAA2021102107957

- Difficulty date: July 18, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO COMPT; DOOR CUTOUT THRESHOLD IS GOUGED IN 2 LOCATIONS. ONE GOUGE IS CRACKED. / ACCOMPLISHED WELD REPAIR FWD; CARGO; CENTER THRESHOLD IAW SWA EA # 1-A53-2076 REV. 11.
